Results 1 to 12 of 12
  1. #1
    d_dawg is offline New Member
    Join Date
    Oct 2003
    Posts
    9

    1st week on Fina. Something weird!

    First time on Fina, and its been a week. I have been injecting in my quad, and about 4-5 hours later, my legs feel like they cramp up, and the legiments in the knee feel cramped up aswell. Its hard to explain. Is this normal?

  2. #2
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,716
    It could be from the oil moving.......... You should be at least injecting ED or EOD and you should be hitting other sites besides your quads. You will end up with a lot of scar tissue.

  3. #3
    Grant's Avatar
    Grant is offline Member
    Join Date
    Aug 2001
    Posts
    973
    try your ass or your shoulders now bro

  4. #4
    punk_bbuilder's Avatar
    punk_bbuilder is offline Senior Member
    Join Date
    Jul 2003
    Posts
    1,521
    gotta rotate my man

  5. #5
    mass junkie's Avatar
    mass junkie is offline banned
    Join Date
    Dec 2002
    Location
    on the net
    Posts
    8,835
    Damn ed injections must be a somma bitch

  6. #6
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Quote Originally Posted by mass junkie
    Damn ed injections must be a somma bitch
    Nah.....get to be normal,just like shaving ed

  7. #7
    ddoublevision's Avatar
    ddoublevision is offline Associate Member
    Join Date
    Oct 2003
    Location
    midwest
    Posts
    445
    I am on my first cycle test/tren ...To tell the truth I am actually looking forward to my injections ED,

  8. #8
    ddoublevision's Avatar
    ddoublevision is offline Associate Member
    Join Date
    Oct 2003
    Location
    midwest
    Posts
    445
    It is a great way to start the day for me, Also injections into the delt are my favorite so far ....painless as can be.

  9. #9
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Not to jack a thread...but like your avatar dd

  10. #10
    IMNICE56 is offline New Member
    Join Date
    Mar 2002
    Posts
    10
    it happens to me too ! i think its they alcohal in it , i think it dehydrates you so much you cramp up . its a shitty feeling , try eating a banana and have 2 glasses of water it really works !

  11. #11
    Tank21's Avatar
    Tank21 is offline Associate Member
    Join Date
    May 2002
    Location
    South Jersey
    Posts
    337
    The BA dehyrdrating ya? Christ how much are ya pokin yourself with there IMNICE? A fifth? fuck, but your right, a banana and some water will do.

  12. #12
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by Tank21
    The BA dehyrdrating ya? Christ how much are ya pokin yourself with there IMNICE? A fifth? fuck, but your right, a banana and some water will do.
    Maybe a big doobie too?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •